Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Layer of sticky substance in cheeks, gums, causes bad breath. Using colgate plax. Cure?

I am XXXXX. From a past few months I am finding a layer of sticky substance on the inner parts of my cheeks (mouth) and gums, i often remove them with my finger . It causes bad breath. I take good care of my mouth, I brush 3 times a day, use listrine and colgate plax but still its of no use, the bad breath starts as soon as the effect of the above mouth freshener ends. Also my saliva has become sticky. Please help as I feel humiliated at times.
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
HI I have gone through your mail and as you said inspite of having good oral heygine you find some whitish sticky material on your gums & cheek mucosa, and is fowl smelling.After considering your complaints I would like to suggest you that most probably you are suffering from gingivitis other possibility is of oral candidiasis and sialoadenitis.All these can be differentiated by clinical examination and some investigations like-Culture & sensitivity of saliva,ultrasonography of salivary glands & submandibular region.After co-relating the physical findings with inferences of investigations one can reach the correct diagnosis than only treatment may be planed.Thanks.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor